# SDR SIMA20151020006

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,577 hours, 21,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED INTERCOSTAL, BETWEEN FRAMES 1144.00 & 1162.00 AT STRINGER 9R.  DAMAGE FROM BROKEN BRACKET FOR WATER INJECTION LINE IAW NRWC 513-MQT-02094.  MAJOR REPAIR.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-21 & 51-42-06.
